MathSciNet Relay Station
MathSciNet bibliographic data
MR1257110 (95g:53086) 53C55 (35J60)
Hsieh, Chun Chung Some complete Ricci-flat Kähler metrics in ${\bf C}{\rm P}\sp 2$. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1873–1877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement